# SDR UIEA2018072501547

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,254 hours, 10,416 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT. SVCD APU OIL IAW AMM 12-13-04. ALSO CHECKED FOR FAULTS ON ECU WITH NONE NOTED. APU RUNS CHECKS OK, (ADDED 01 QT).
